8-10 June 2016

Our Dynamic Earth, Edinburgh, UK

Programme

This isn't the latest UX Scotland. For details on the latest UX Scotland please visit here.

Check out the 2016 UX Scotland programme, featuring more than 45 sessions covering a wide range of UX topics.


Day 1 Wednesday 8 June

08:30

Conference Registration

09:15

Mark Dalgarno - Software Acumen

Welcome to UX Scotland 2016

10:30

Tea / coffee break

11:00

Stream 1

Session 

Designing a disruptive service based on ecosystem thinking

45 minutes

Sofia Hussain

FINN, Schibsted Media Group


Session 

Customise and compose

45 minutes

Phil Holden

NCR

Stream 2

Workshop 

Lean branding: rapid brand development for UX teams

90 minutes

Bill Beard

Beard Branding

Stream 4

Workshop 

Creating a service experience from scratch

180 minutes

Lily Dart

Independent

12:30

lunch break

13:30

Stream 1

Case Study 

Let's have a conversation

45 minutes

Graham Odds

Scott Logic


Case Study 

Changing collaboration in big organisations with UX and UI design

45 minutes

Markus Knigge

Volkswagen Financial Services AG

Stream 2

Session 

How to design a human centred bank in 90 minutes - a #UX hackathon

90 minutes

Pete Trainor

NexusCX

Johan Adda

MissionUX

Richard Lewis

RBS / NatWest

Stream 4

continued session

Workshop 

Creating a service experience from scratch

180 minutes

Lily Dart

Independent

15:00

Tea / coffee break

15:30

Stream 1

Case Study 

We're just like superheroes!

60 minutes

Alberta Soranzo

Tobias & Tobias

Stream 3

Session 

The mind's eye: how we perceive data

60 minutes

Graham Odds

Scott Logic

Stream 4

Tutorial 

What can social psychology teach us about (better) UX research?

60 minutes

Jessica Cameron

User Vision

16:30

Social evening

Social Evening

Happy hour!

Cold bevvies, great view and good company: join us on the terrace until 17:30.

Edinburgh Walking Tour

Then join us afterwards for a 90 minute walking tour and take in the Historic or Ghostly sights. Choose your tour and sign up at Registration.

calton hill, edinburgh | raphaël chekroun | cc 2.0

Day 2 Thursday 9 June

08:45

Conference Registration

09:30

10:30

Tea / coffee break

11:00

Stream 2

Hands-On 

Conducting METHODICAL guerrilla user research

180 minutes

Jaime Levy

O'Reilly Media, University of Southern California

Stream 3

Case Study 

Architecting speed | making racing data useful

45 minutes

Kevin Richardson

Infragistics


Tutorial 

Dealing with (ir)responsibility for accessibility in UX

45 minutes

David Sloan

Paciello Group

Stream 4

Hands-On 

Guerrilla IA: draft an info structure when you can't do a card sort

90 minutes

Elizabeth Buie

Northumbria University

12:30

lunch break

13:30

Stream 2

continued session

Hands-On 

Conducting METHODICAL guerrilla user research

180 minutes

Jaime Levy

O'Reilly Media, University of Southern California

Stream 4

Workshop 

You can do better! - improve your design process

90 minutes

Peter Boersma

City of Amsterdam (Freelance)

15:00

Tea / coffee break

15:30

Stream 1

Tutorial 

60 minutes to design, build, test and learn.

60 minutes

Marc McNeill

Auto Trader

Paul Stevens

Auto Trader

Stream 2

Case Study 

Are you ready to manage UX?

60 minutes

Fiz Yazdi

cxpartners

Jesmond Allen

Independent

Stream 4

Workshop 

Asking about gender

60 minutes

Claire Gowler

Yoomee

16:30

Stream 1

Lightning Talks 

Lightning Talks

30 minutes

You?

17:00

Social evening

Social Evening

Return To Hemma

It's time for the infamous UX Scotland Hemma Bar party! Your choice of drinks, Smorgasbord, fab people to meet and mingle with - all under one conveniently located roof!

Join us from 17:30 till late.

Day 3 Friday 10 June

08:45

Conference Registration

10:30

Tea / coffee break

11:00

Stream 2

Workshop 

Gamestorming for engagement and creativity

90 minutes

Ria Sheppard

PERSUA Design

Stream 3

Workshop 

Designing voice and natural language experiences

45 minutes

Dan Whaley

Sabio Ltd


Tutorial 

Getting started with Apple Watch UX

45 minutes

Caroline Smith

Blonde Digital

Stream 4

Workshop 

Connecting conversation

180 minutes

Alastair Somerville

Acuity Design

12:30

lunch break

13:30

Stream 1

Case Study 

Context is king - creating smarter, adaptive digital products today

45 minutes

Nick van der Linde

Mirabeau


Case Study 

Tinker Tayler Solder Pi

45 minutes

Stuart Tayler

cxpartners

Stream 2

Workshop 

Beyond UX - service design supporting your practice

90 minutes

Jen Macpherson

ACCA

Suzie Bowman

Skills Development Scotland

Stream 4

continued session

Workshop 

Connecting conversation

180 minutes

Alastair Somerville

Acuity Design

15:00

Tea / coffee break

15:30

Stream 1

Tutorial 

Co-design: group therapy to bridge the client-user gap

60 minutes

Stavros Garzonis

cxpartners

Stream 2

Tutorial 

How to make proto-personas collaboratively

60 minutes

Joanne Rigby

Orange Bus

Stream 4

Experience Report 

Putting people first: UX through a service design lens

60 minutes

Alexandra Clarke

Snook

Marie Cheung

Snook

16:35

Conference Close

Session Types

Need help planning which sessions to attend? We've provided a breakdown of our various session types below.


Case Study/Experience Report

A presentation and discussion of real-life (not theoretical) experiences of the application (or mis-application) of service design techniques. Case studies and experience reports include some discussion of lessons learned and an indication of how novel the work is.

Hands-On

Participants learn a new approach, tool or technology through using it to solve one or more practical exercises. Any software/hardware requirements are disclosed in the session description.

Tutorial

A session focused around some specific tool, technique or issue. Primarily led by the speaker, tutorials usually include some elements of interactivity or individual / group exercise.

Workshop

An in-depth working session on a specific topic. May include paper presentations.

Lightning Talks

Short talks (max 10 minutes) on almost any topic.

×
×